# SDR ABXA060223

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 47,407 hours, 37,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T293815
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL VERTICAL BEAM AT STA287 RBL25 HAS A .5 INCH CRACK AT WL173. FOUND CRACK WHILE COMPLETING NEA5313001-001, WO 600251505 NR104.  REPAIRED IAW B767 SM 51-70-12.
